# SDR CALA2021043000573

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 69,028 hours, 23,785 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540 Lbl40.87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 40.87 IS CRACKED.   REMOVED AND REPLACED THE SHEAR FITTING IAW SRM 51-40-02 AND ECRA 5714-01209.
